Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 13, 2014, 7:07 PM EDT for Martin County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2014, 7:07 PM EDT (23:07 UTC)
- Expired
- May 13, 2014, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Martin County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
640
WGUS53 KJKL 132307
FFWJKL
KYC159-140200-
/O.NEW.KJKL.FF.W.0003.140513T2307Z-140514T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
707 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MARTIN COUNTY IN NORTHEAST KENTUCKY...
* UNTIL 1000 PM EDT
* AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED THAT OVER AN INCH AND A HALF
OF RAINFALL HAD OCCURRED ACROSS PORTIONS OF THE AREA. ADDITIONAL
HEAVY RAINFALL OF UP TO AN INCH WILL OCCUR ACROSS THE AREA
BETWEEN 7 AND 8 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INEZ...ANDY...BEAUTY...BRADBURY...CALF CREEK...COALPOINT...
DAVISPORT...DEBORD...DELONG...HODE...JOB...LOVELY...MILO...
PEVIER...PREECE...STIDHAM...TOMAHAWK AND WELLS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WOLF CREEK...BIG ELK CREEK...COLDWATER FORK...LICK BRANCH...BLACKLOG
FORK...HURRICANE BRANCH...VENTERS BRANCH...LITTLE ROCKCASTLE CREEK...
ROCKHOUSE FORK...SALTWELL BRANCH...ROCKCASTLE CREEK...BONE
FORK...AND LYNN BARK FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3778 8243 3780 8260 3794 8259 3796 8258
3797 8253 3795 8249 3792 8248 3792 8246
3790 8243
$$
GEOGERIAN2 follow-up statements
995
WGUS73 KJKL 140017
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
817 PM EDT TUE MAY 13 2014
KYC159-140200-
/O.CON.KJKL.FF.W.0003.000000T0000Z-140514T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARTIN KY-
817 PM EDT TUE MAY 13 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MARTIN COUNTY
UNTIL 1000 PM EDT...
AT 737 PM EDT...THE PUBLIC REPORTED THAT FLASH FLOODING WAS OCCURRING
IN THE CALF CREEK AREA NEAR INEZ.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...INEZ...
ANDY...BEAUTY...BRADBURY...CALF CREEK...COALPOINT...DEBORD...
DELONG...HODE...JOB...LOVELY...MILO...PEVIER...PREECE...STIDHAM...
TOMAHAWK AND WELLS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WOLF CREEK...
BIG ELK CREEK...COLDWATER FORK...LICK BRANCH...BLACKLOG FORK...
HURRICANE BRANCH...VENTERS BRANCH...LITTLE ROCKCASTLE CREEK...
ROCKHOUSE FORK...SALTWELL BRANCH...ROCKCASTLE CREEK...BONE FORK...
TUG FORK...LEFT FORK BIG ELK CREEK...BUCK CREEK...WHITE OAK FORK...
MIDDLE FORK ROCKCASTLE CREEK AND LYNN BARK FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3778 8243 3780 8260 3794 8259 3796 8258
3797 8253 3795 8249 3792 8248 3792 8246
3790 8243
$$
RAY775
WGUS73 KJKL 140153
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
953 PM EDT TUE MAY 13 2014
KYC159-140209-
/O.EXP.KJKL.FF.W.0003.000000T0000Z-140514T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARTIN KY-
953 PM EDT TUE MAY 13 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN MARTIN
COUNTY WILL BE ALLOWED TO EXPIRE AT 1000 PM EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3778 8243 3780 8260 3794 8259 3796 8258
3797 8253 3795 8249 3792 8248 3792 8246
3790 8243
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 13, 4:11 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 13, 4:11 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 411 PM EDT TUE MAY 13 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 345 PM EDT TUE MAY 13 2014 AS OF MID AFTERNOON...A RIDGE OF HIGH PRESSURE WAS CENTERED OFF THE SOUTHEAST US COAST WHILE A TROUGH WAS OVER THE PLAINS TO MS VALLEY REGION AND A RIDGE WAS LOCATED ALONG THE PACIFIC COAST. AT THE SFC...AN AREA OF LOW PRESSURE WAS OVER NW ONTARIO WITH A COLD FRONT EXTENDING SOUTH INTO THE LOWER OH VALLEY REGION. LOCALLY...CONVECTION AT THIS TIME IS PRIMARILY CONFINED TO AREAS CLOSER TO LAKE CUMBERLAND AND DOWN IN THE TN VALLEY...THOUGH ISOLATED CONVECTION WAS OCCURRING OUTSIDE OF THESE AREAS. OVER THE NEXT FEW HOURS...THE CONVECTION WILL CONTINUE TO MOVE NORTH NORTHEAST AND GRADUALLY EXIT THE LAKE CUMBERLAND AREA. HOWEVER...SOME OF THE CONVECTION...OR EVENTUAL OUTFLOWS MAY LEAD TO CONVECTION MOVING INTO OR DEVELOPING OVER THE VA BORDER AREA OF BELL...HARLAN AND LETCHER COUNTY AREA. ALSO...A BOUNDARY THAT CURRENTLY IS NEAR A SANDY HOOK TO JKL TO MIDDLESBORO AND THEN EAST INTO NORTHEAST TN BORDER CONTINUES TO MOVE TO THE NORTH AND EAST. THIS MAY ALSO BE A FOCUS FOR CONVECTION INTO THE EVENING. WITH THE REGION IN ADVANCE OF THE COLD FRONT AND IN THE WARM SECTOR SOME ISOLATED CONVECTION CANNOT BE RULED OUT OVERNIGHT...BUT ACTIVITY SHOULD BE MINIMAL FOR MOST OF...IF NOT THE ENTIRE NIGHT. MANY OF THE SHORT TERM MODELS HAVE CONVECTION POSSIBLY ENCROACHING ON THE AREA LATE TONIGHT AND OPTED FOR SOME SLIGHT CHANCE POPS LATE. ALSO...TONIGHT INTO WEDNESDAY...A SHORTWAVE THAT IS NOW WORKING INTO THE SOUTHERN PLAINS REGION WILL APPROACH THE MS AND TN VALLEY AND NEAR THE MID MS AND LOWER OH VALLEY BY WED EVENING. THIS WILL LEAD TO SFC LOW PRESSURE DEVELOPING ALONG THE BOUNDARY AND TRACK TOWARD THE OH...KY AND IN TRI STATE AREA BY 0Z THU. THIS LOW WILL TRACK TOWARD THE WESTERN END OF LAKE ERIE BY THE END OF THE PERIOD. THIS WILL GRADUALLY LEAD TO MORE FORCING FOR ASCENT AND MORE FOCUSED COVECTION BY THE LAST 12 HOURS OF THE PERIOD. MODEL FORECAST SOUNDINGS ALSO INDICATE INSTABILITY WILL BE MODERATE AGAIN TOMORROW AFTERNOON AND EVENING AS THE MID LEVEL SHORTWAVE TROUGH APPROACHES AND SFC LOW DEVELOPS. THE FORECAST DEEP LAYER SHEAR IS ALSO FORECAST TO BE GREATER THAN TODAY...BUT ONLY MODEST TO MODERATE...ENOUGH FOR MORE ORGANIZATION...AND GREATER INTENSITY AND COVERAGE WHEN COMBINED WITH INSTABILITY SPC HAS PLACED THE WESTERN PART OF THE CWA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY...AND GUSTY WINDS WOULD APPEAR TO BE THE PRIMARY THREAT AND WITH FREEZING LEVELS ALSO GRADUALLY LOWERING WITH THE APPROACH OF THE MID LEVEL SHORTWAVE SOME HAIL MIGHT ALSO BE POSSIBLE. THIS IS ALREADY HIGHLIGHTED IN THE HWO. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 305 PM EDT TUE MAY 13 2014 THE MODELS WERE ONCE AGAIN IN GOOD AGREEMENT IN THE LONG TERM. THE CONSENSUS VIEW BETWEEN THE ECMWF AND GFS MODELS ARE FOR A LARGE AREA OF LOW PRESSURE TO MOVE ACROSS THE GREAT LAKES REGION AND EVENTUALLY INTO NEW ENGLAND. A SURFACE COLD FRONT TRAILING FROM THIS LOW WILL PROVIDE THE INITIAL TRIGGER FOR SHOWERS AND THUNDERSTORMS ON THURSDAY. MOISTURE FROM THE GULF OF MEXICO STREAMING NORTH AHEAD OF THE FRONT WILL PROVIDE THE FUEL FOR THIS PRECIPITATION. ONCE THE FRONT MOVES THROUGH THE AREA THURSDAY NIGHT...AN AREA OF LOW PRESSURE ALOFT WILL BEGIN TO INFLUENCE OUR AREA AS IT MOVES SLOWLY SOUTHEASTWARD OUT OF THE WESTERN GREAT LAKES REGION. THIS SYSTEM WILL HAVE VERY LIMITED MOISTURE TO WORK AND IS THEREFORE EXPECTED TO BRING ONLY ISOLATED RAIN SHOWERS TO THE EASTERN CONUS THROUGH SATURDAY NIGHT. A MUCH COOLER AND DRIER AIR MASS IS THEN EXPECTED TO SETTLE OVER THE REGION THROUGH THE FIRST OF NEXT WEEK...AS A LARGE AREA OF CANADIAN HIGH PRESSURE MOVES INTO PLACE. THIS MUCH COOLER AIR WILL LEAD TO WELL BELOW NORMAL TEMPERATURES THROUGHOUT THE PERIOD...WITH DAILY HIGHS IN THE 60S AND NIGHTLY LOWS IN THE 40S AREA WIDE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 155 PM EDT TUE MAY 13 2014 PRIMARILY VFR CONDITIONS WILL PERSIST THROUGH THE TAF FORECAST PERIOD AT THE TAF SITES. SCATTERED TO BROKEN CU WILL GRADUALLY DIMINISH THROUGH 0Z AND DEVELOP AGAIN AROUND 15Z. SOME OF THIS CONVECTION WILL MOVE CLOSE TO LOZ...SME AND JKL OVER THE NEXT COUPLE OF HOURS. WITH THIS IN MIND...HAVE VCTS AT ALL THE TAF SITES THROUGH ABOUT SUNSET. PATCHY VALLEY FOG WILL FORM AGAIN LATER TONIGHT AND AFFECT VALLEY LOCATIONS...BUT SHOULD NOT AFFECT THE TAF SITES. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, May 13, 4:25 PM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 425 PM EDT TUE MAY 13 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-142330- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 425 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AREA POSSIBLE...MAINLY THIS EVENING AND TOWARD DAWN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY EVENING. A FEW OF THE STORMS ON WEDNESDAY AND WEDNESDAY NIGHT MAY CONTAIN HEAVY RAIN...STRONG WINDS...AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KAS/GREIF/JP
In the hours before
Special weather statement, May 13, 6:29 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 629 PM EDT TUE MAY 13 2014 KYZ110-113-132315- KNOTT-FLOYD- 629 PM EDT TUE MAY 13 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT TUESDAY EVENING... EAST CENTRAL KNOTT AND FLOYD. AT 629 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAST MCDOWELL...OR 12 MILES WEST OF PIKEVILLE...MOVING NORTH AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MINNIE AROUND 635 PM EDT...DRIFT AROUND 640 PM EDT...HUNTER AROUND 645 PM EDT... PRINTER AROUND 650 PM EDT...LANGLEY AROUND 655 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
Special weather statement, May 13, 6:33 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 633 PM EDT TUE MAY 13 2014 KYZ086-087-132315- KNOX-BELL- 633 PM EDT TUE MAY 13 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT TUESDAY EVENING... EASTERN KNOX AND BELL. AT 633 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLEAR CREEK SPRINGS...OR NEAR PINEVILLE...MOVING NORTHEAST AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PINEVILLE AROUND 640 PM EDT...CARY AROUND 645 PM EDT...BLANCHE AROUND 650 PM EDT...RELLA AROUND 655 PM EDT...BLACKMONT AROUND 700 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
Local storm report, May 13, 6:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
644 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 1 N HAZARD 37.27N 83.20W
05/13/2014 PERRY KY 911 CALL CENTER
DISPATCH REPORTS TREES AND POWER LINES DOWN JUST NORTH OF
HAZARD IN BONNYMAN.
&&
RAYLocal storm report, May 13, 7:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
700 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 9 N HAZARD 37.38N 83.20W
05/13/2014 PERRY KY 911 CALL CENTER
DISPATCH REPORTED TREES DOWN IN BOONE LEDGE. TIME
ESTIMATED FROM RADAR.
&&
RAYLocal storm report, May 13, 7:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
701 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 5 N HAZARD 37.33N 83.20W
05/13/2014 PERRY KY 911 CALL CENTER
DISPATCH REPORTS TREES AND POWER LINES DOWN JUST NORTH OF
HAZARD IN BONNYMAN.
&&
RAYSpecial weather statement, May 13, 7:05 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 705 PM EDT TUE MAY 13 2014 KYZ107-110-119-120-140000- JOHNSON-MARTIN-PIKE-FLOYD- 705 PM EDT TUE MAY 13 2014 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 800 PM EDT TUESDAY EVENING... EASTERN JOHNSON... MARTIN... NORTH CENTRAL PIKE AND NORTHEASTERN FLOYD. AT 704 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED 9 MILES NORTH OF PIKEVILLE...MOVING NORTH AT 25 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MCCOMBS AROUND 710 PM EDT...HEENAN AROUND 715 PM EDT...MOREE AROUND 720 PM EDT...LAURA AROUND 725 PM EDT...MCCLURE AROUND 730 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:04 PM EDT | Areal Flood Advisory | JKL | Knox | 86 min |
| May 13, 5:49 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 41 min |
| May 13, 6:19 PM EDT | Severe Thunderstorm Warning | JKL | Perry | 41 min |
| May 13, 6:21 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 99 min |
| May 13, 6:26 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 64 min |
| May 13, 6:41 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Perry | 49 min |
Nearby
Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.